# SDR REXA2018082900762

- Difficulty date: August 29, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 25,565 hours, 16,740 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER O2 MASK FAILS TO TEST RE-STOWED THE F.O. OXYGEN MASK IAW AMM 35-11-12. OPS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME. A/C OKAY FOR SERVICE.
